# SDR 95FDEA01142

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Nr 3 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOOR OUTER SKIN IS DENTED 5.5,  AFT OF FWD EDGE 21.5 UP FROM LOWER EDGE.  REPAIRED NR 3 CARGO DOOR OUTER SKIN DENT, BY INSTALLING EXTERNAL REPAIR IAW FEDEX SRM 52-00-03.
